EconPapers    
Economics at your fingertips  
 

The Master Integral Transform with Entire Kernels

Mohammad Abu-Ghuwaleh ()
Additional contact information
Mohammad Abu-Ghuwaleh: Department of Mathematics, Faculty of Science, Zarqa University, Zarqa 13110, Jordan

Mathematics, 2025, vol. 13, issue 21, 1-27

Abstract: We study an integral transform—here called the Master Integral Transform—in which the kernel is an arbitrary entire function of finite order. When the nonzero Taylor coefficients of the kernel have positive Beurling–Malliavin density, we prove completeness and global injectivity in a Cauchy-weighted Hilbert space, and we furnish explicit Mellin–Fourier inversion formulae with exponentially decaying integrands. Classical Fourier, Laplace, and Mellin transforms appear only as strict special cases. Beyond these, we establish structural properties (multiplier/composition law, dilation covariance, parameter regularity) and present applications not captured by fixed-kernel frameworks, including inverse-kernel identification and hybrid boundary value models, e.g., the Poisson–Airy pair produces a closed-form transformed Green’s function and a solvable variable-coefficient PDE, illustrating capabilities unavailable to fixed-kernel frameworks.

Keywords: integral transforms; entire kernels; Beurling–Malliavin density; kernel–signal duality; Mellin inversion; completeness frames (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/13/21/3431/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/21/3431/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:21:p:3431-:d:1781134

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-10-29
Handle: RePEc:gam:jmathe:v:13:y:2025:i:21:p:3431-:d:1781134